# SDR CALA2025090208343

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 79,337 hours, 29,408 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF LP 6095938 FAS REPORT FOUL ODOR STILL COMING FROM AFT GALLEY . CLEANERS PERFORMED THOROUGHLY CLEANING FOR THE WHOLE AFT GALLEY AREA. INSPECTED LAVS D AND E FOR ANY UNUSUAL SMELLS, NO BAD SMILLS NOTECED AT THIS TIME.
